# SDR CA010504024

- Difficulty date: April 13, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Boeing 737297
- Aircraft time: 40,724 hours
- Engine: Pwa JT8D9A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Tube
- Part number: 655813513
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 51,868 hours, 38,307 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED NR 1 ENGINE EPR INDICATION FLUCTUATING TO .20 EPR LOWER THAN NR 1 ENGINE. N1, N2 AND FUEL FLOWS WERE STEADY. INSPECTION FOUND A CHAFED WIRE AT THE R/H ANTI-ICE VALVE HAD ARCHED AND WORN A HOLE THRU THE SIDE OF THE LINE FROM THE PT 7 PROBE. THE LINE WAS REPLACED AND THE CHAFED WIRE WAS REPAIRED.
